Low-dose venlafaxine-induced severe rhabdomyolysis: a case report
General Hospital Psychiatry,

Huang SS et al. – The authors present a 21–year–old female with bipolar depression who took a low dose of venlafaxine, but subsequently developed severe rhabdomyolysis. Her plasma level of creatine kinase increased up to 18 711 U/L in few days. These findings may serve as a reminder to physicians to be alert to the possibility of rhabdomyolysis in patients who have only taken a low dose of venlafaxine.

Please login or register to follow this author.
► Click here to access PubMed, Publisher and related articles...
<< Previous Article | Next Article >>

    Currently, there are no available articles.

Your Unread Messages in Nurse Practitioner

See All >> Messages include industry-sponsored communications and special communications from MDLinx

Most Popular Nurse Practitioner Articles

Indexed Journals in Nurse Practitioner: Journal of the American Academy of Nurse Practitioners, Holistic Nursing Practicemore